Polynomials dividing infinitely many quadrinomials or quintinomials

Volume 107 / 2003

L. Hajdu, R. Tijdeman Acta Arithmetica 107 (2003), 381-404 MSC: Primary 11C08; Secondary 11D57. DOI: 10.4064/aa107-4-7

Authors

  • L. HajduInstitute of Mathematics and Informatics
    University of Debrecen
    P.O. Box 12
    4010 Debrecen, Hungary
    e-mail
  • R. TijdemanMathematical Institute
    Leiden University
    P.O. Box 9512
    2300 RA Leiden, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image